Monday, October 20, 2014
Wednesday, October 24, 2012 tkraju, Community Member, asks

Q: why my serum creatinine level increased ?

I am 55 years IHD patient with high cholestrol levels,under going treatment from a cardiologist.I am using a.Tab Aspirin Delayed Release 150mg(Od) b.Tab Metoprolol 25 mg(od) c.Losarten 50 mg(od)d.Tab Atorvastanin 20mg(od) since Jan 2010.I used Tab fenofibrate also for about 6 months.Recently it is omitted.I am not hypertensive or diabetic.Recent blood test reveals my serum creatinine level increased to 1.7.I am not having any urine problem or any other adverse symptoms. why this creatinine level increased without any symptoms ? Is this creatinine level increase due to adverse affects of medicines I am using ?

Answer This
Answers (1)
10/25/12 12:39pm

Hi Tkraju,

 

Here is a link to information on what abnormal results may be linked to:

 

Elevated Creatinine

 

Consider discussing with your pharmacist as well. They'd be a good resource on whether or not any of your medications may be impacting your creatinine levels, along with your doctor.

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By tkraju, Community Member— Last Modified: 02/17/13, First Published: 10/24/12